# SDR 96FDEA01074

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC15034283
- Condition: Corrosion
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0548, (001) WHILE WORKING NR0283 FOUND CORROSION ON UPPER SURFACE OF 480 FLOOR BEAM RBL 45.  *S/D*  REPAIRED FLOOR BEAM BS 480 RBL 45 IAW SRM 53-10-8.
